# SDR AALA201711139051

- Difficulty date: November 9, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964801
- Part serial: 486
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX  FLT 663  PHX - KOA.  THE AIRCRAFT WAS GROUNDED.  ON T/O RT PACK AND BLEED SHOWED OFF. ON CLIMB DUCT PSI VARIED 40-50 PSI. AS POWER IS PULLED TO IDLE RT PACK SHOWS OFF.  REMOVED & REPLACED RT PACK FLOW CONTROL VALVE LEAK & OP CHECKED GOOD REF AMM 21-51-01-402.
